# SDR SIMA200930301

- Difficulty date: October 27, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 18,380 hours, 13,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Part time: 18,380 hours, 13,666 cycles
- Component: Passenger Door, Bombdr
- Component part number: CC67038600951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER DOOR MOTOR UPPER SUPPORT BRACKET CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR MOTOR UPPER SUPPORT BRACKET IAW CRJ 700 SRM 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
